Skewness–kurtosis bounds for the skewed generalized T and related distributions
AbstractBounds for the skewness–kurtosis space corresponding to the skewed generalized t, skewed generalized error, skewed t, and some other distributions are presented and contrasted with the bounds reported by Klaassen et al. (2000) for unimodal probability density functions. The skewed generalized T and skewed generalized error distributions have the greatest flexibility of the distributions considered.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 83 (2013)
Issue (Month): 9 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Other versions of this item:
- Sean C. Kerman & James B. McDonald, 2012. "Skewness-kurtosis bounds for the skewed generalized T and related distributions," BYU Macroeconomics and Computational Laboratory Working Paper Series 2012-10, Brigham Young University, Department of Economics, BYU Macroeconomics and Computational Laboratory.
- C50 - Mathematical and Quantitative Methods - - Econometric Modeling - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McDonald, James B. & Newey, Whitney K., 1988. "Partially Adaptive Estimation of Regression Models via the Generalized T Distribution," Econometric Theory, Cambridge University Press, vol. 4(03), pages 428-457, December.
- Hansen, Christian & McDonald, James B. & Newey, Whitney K., 2010.
"Instrumental Variables Estimation With Flexible Distributions,"
Journal of Business & Economic Statistics,
American Statistical Association, vol. 28(1), pages 13-25.
- Christian Hansen & James B. McDonald & Whitney Newey, 2007. "Instrumental variables estimation with flexible distribution," CeMMAP working papers CWP21/07, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007.
"Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models,"
Economics - The Open-Access, Open-Assessment E-Journal,
Kiel Institute for the World Economy, vol. 1(7), pages 1-20.
- Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007. "Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models," Economics Discussion Papers 2007-13, Kiel Institute for the World Economy.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.